# SDR ASAA2021121936946

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 505 hours, 126 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF & SAT DATA COMM INOP. VHF DATA OK. GROUNDED - YES. OMF HAD FAULT MESSAGE "23-23011" IN FAULT HISTORY. FAULT NOT ACTIVE. ACCOMPLISHED ACARS SYSTEM TEST LINK TESTS FOR HF, B737-9 AMM SUB TASK 23-27-00-730-008. ALL TESTS PASS. ACCOMPLISHED SATELLITE LINK TEST AMM SUB TASK 23-15-40-710-002. TEST PASSES.
